# SDR DALA2024041704520

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 71,802 hours, 27,381 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: NONE
- Condition: None
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 6701 L2 DOOR WON'T ARM. CORRECTIVE ACTION: PERFORMED OPS CHECK PER B757 AMM 52-11. OPS CHECK GOOD. (5837904)
